Alert archive / North Carolina / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 95, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 28, 2005, 9:13 PM EDT for Stokes County, Surry County, North Carolina. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2005, 9:13 PM EDT (01:13 UTC)
- Expired
- Jul 28, 2005, 10:04 PM EDT
- In force
- 51 min
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
Counties Stokes County, NC, Surry County, NC
The radar
The Roanoke radar (KFCX), 76 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2649 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 14.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRNK 290113
SVRRNK
NCC169-171-290200-
/O.NEW.KRNK.SV.W.0095.050729T0113Z-050729T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
913 PM EDT THU JUL 28 2005
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STOKES COUNTY IN NORTH CENTRAL NORTH CAROLINA
SOUTHEASTERN SURRY COUNTY IN NORTH CENTRAL NORTH CAROLINA
* UNTIL 1000 PM EDT
* AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SILOAM TO 4 MILES WEST OF KING TO 8 MILES SOUTHWEST OF
GERMANTON...OR ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
EAST BEND TO 4 MILES WEST OF KING TO 4 MILES NORTH OF
WINSTON-SALEM...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
SILOAM...
PINNACLE...
GERMANTON...
PILOT MOUNTAIN...
WALNUT COVE...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
YADKIN COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3627 8070 3627 8044 3605 8026 3648 8002
3653 8014 3653 8041
$$
WP3 follow-up statements
000
WWUS51 KRNK 290135
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
934 PM EDT THU JUL 28 2005
NCC169-171-290200-
/O.CON.KRNK.SV.W.0095.000000T0000Z-050729T0200Z/
STOKES NC-SURRY NC-
934 PM EDT THU JUL 28 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1000 PM EDT FOR
SURRY AND STOKES COUNTIES...
AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SILOAM TO DANBURY TO WALNUT COVE...OR ALONG A LINE
EXTENDING FROM PILOT MOUNTAIN TO DANBURY TO WALNUT COVE...MOVING
NORTHEAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PILOT MOUNTAIN BY 940 PM EDT
DILLARD BY 945 PM EDT
PRESTONVILLE BY 950 PM EDT
VADE MECUM BY 955 PM EDT
AYERSVILLE...SANDY RIDGE...6 MILES SOUTHEAST OF FRANCISCO AND 8
MILES SOUTH OF COLLINSTOWN BY 1000 PM EDT
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.
LAT...LON 3627 8070 3627 8044 3605 8026 3648 8002
3653 8014 3653 8041
$$
WP000
WWUS51 KRNK 290147
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
947 PM EDT THU JUL 28 2005
NCC171-290157-
/O.CAN.KRNK.SV.W.0095.000000T0000Z-050729T0200Z/
SURRY NC-
947 PM EDT THU JUL 28 2005
...THE SEVERE THUNDERSTORM WARNING FOR SURRY COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM HAS EXITED THE COUNTY.
LAT...LON 3626 8026 3627 8024 3626 8005 3653 8003
3653 8014 3654 8021
$$
NCC169-290200-
/O.CON.KRNK.SV.W.0095.000000T0000Z-050729T0200Z/
STOKES NC-
947 PM EDT THU JUL 28 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1000 PM EDT FOR
STOKES COUNTY...
AT 943 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PRESTONVILLE TO DILLARD TO 6 MILES SOUTHWEST OF WALNUT
COVE...OR ALONG A LINE EXTENDING FROM SANDY RIDGE TO DANBURY TO 6
MILES SOUTHWEST OF WALNUT COVE...MOVING EAST AT 15 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
AYERSVILLE AND DILLARD BY 955 PM EDT
PINE HALL BY 1000 PM EDT
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.
LAT...LON 3626 8026 3627 8024 3626 8005 3653 8003
3653 8014 3654 8021
$$
WP000
WWUS51 KRNK 290204
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1002 PM EDT THU JUL 28 2005
NCC169-290212-
/O.EXP.KRNK.SV.W.0095.000000T0000Z-050729T0200Z/
STOKES NC-
1002 PM EDT THU JUL 28 2005
...THE SEVERE THUNDERSTORM WARNING FOR STOKES COUNTY EXPIRED AT 1000
PM EDT...
THE SEVERE THUNDERSTORM EXITED THE COUNTY AND WEAKENED...THEREFORE
THE WARNING WAS ALLOWED TO EXPIRE.
IF YOU LIVE IN STOKES COUNTY AND HAD DAMAGING WINDS...DOWNED TREES
OR HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN BLACKSBURG
AT...TOLL FREE...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3626 8026 3627 8024 3626 8005 3653 8003
3653 8014 3654 8021
$$
WPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 7:49 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 28, 7:49 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 749 PM EDT THU JUL 28 2005 .AVIATION... ONE CLUSTER OF SHOWERS AND THUNDERSTORMS OVER THE WESTERN COUNTY WARNING AREA WILL CROSS ROA BETWEEN 01-03Z AND WILL LOWER THE CIGS AND VSBYS TO MVFR LEVELS. A LINE OF STRONGER THUNDERSTORMS IS ALSO APPROACHING FROM NORTH CAROLINA AND IS EXPECTED TO REACH DAN AROUND 03Z...RESULTING IN MVFR TO IFR CONDTITIONS. DUE TO LIGHT WINDS AND HIGH AMOUNTS OF LOW LEVEL MOISTURE...MVFR FOG WILL FORM AGAIN OVERNIGHT. HOWEVER VSBYS AND CIGS AT LWB WL BE LFR TO LIFR AFT 08Z. MORE SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN FRIDAY AFTERNOON. && .PREVIOUS DISCUSSION... (ISSUED 301 PM EDT THU JUL 28 2005) SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... WAVE FORMING ALONG SURFACE BOUNDARY DRAPED DOWN ACROSS THE CENTRAL CAROLINAS TO INTENSITY LATER TODAY AND THIS EVENING. BOTH 12Z NAM AND GFS MODELS PAINTING BULLSEYE OF SIGNIFICANT PRECIPITATION TOWARD SOUTHSIDE VA/NW NC PIEDMONT TONIGHT. THINKING THIS FEEDBACK PROBLEM WITH MODELS HAS TO DO WITH OVER INTENSIFICATION OF WAVE LEADING TO STRONGER MOISTURE CONVERGENCE AND HIGHER PRECIPITABLE WATER VALUES. WITH THAT IN MIND...WILL CUT BACK ON RAINFALL AMOUNTS OVERNIGHT WHILE GOING WITH LIKELY TO CATEGORICAL POPS AND MENTION HEAVY RAIN THIS EVENING. MODELS DIFFER ON SOLUTION INTO FRIDAY NIGHT. NAM PUSHING FRONT AND PCPN TO THE EAST COAST AS WAVE MOVES NORTH FRIDAY EVENING. GFS KEEPS BOUNDARY OVER CENTRAL VA/NC WITH ANOTHER WAVE TRACKING THROUGH EASTERN CWA THEN FINALLY PUSHES FRONT AND PCPN TO THE EAST COAST ON SATURDAY. BASED ON MODEL JET STRUCTURE...GFS MAYBE RIGHT. THEN AGAIN NAM COULD BE RIGHT WITH WESTERLY FLOW FOLLOWING WAVE PASSAGE. WILL TAKE A COMPRISE BETWEEN THESE TWO MODELS SOLUTIONS KEEPING HIGHEST POPS TOWARD SE CWA. WITH LIKELY TO CATEGORICAL POPS IN THE AREA...DAYTIME HIGH TEMPERATURES WILL BE BELOW NORMAL BY 10 OR SO DEGREES. THICKENING CLOUD COVER OVERNIGHT WILL RESULT IN LITTLE DIURNAL TEMPERATURE DROP...THEREFORE OVERNIGHT LOWS WILL BE NEAR NORMAL. LONG TERM (SATURDAY THROUGH THURSDAY)... UPPER LEVEL PATTERN TO REMAIN RATHER STAGNANT OVER THE WEEKEND AND INTO NEXT WEEK...UPPER LEVEL RIDGE OVER WESTERN USA...TROUGH ACROSS THE OH/TN/S MS VALLEY...UPPER LEVEL RIDGE OFF THE SE COAST/BERMUDA. THE TROUGH AND SE COASTAL RIDGE WILL CONTINUE TO BRING MOISTURE IN FROM THE GULF TO THE MID AND UPPER LEVELS. LOWER LEVELS WILL SEE MORE DRY AIR ADVECTING IN FROM THE NORTHEAST. THE FOCUS FOR PCPN WILL BE DETERMINED BY THE POSITION OF ANY SURFACE FRONT AND WAVES RIDING ALONG THIS BOUNDARY. CURRENT FRONT IS EXPECTED TO MOVE TO THE EAST COAST TODAY THEN EVENTUALLY WASHOUT BY MONDAY. A SECOND FRONT IS EXPECTED TO APPROACH THE AREA BY THE MIDDLE OF NEXT WEEK...BUT WITH STAGNANT PATTERN...NOT EXPECTING FRONT TO ENTER THE REGION. WITH TODAYS SURFACE FRONT SOUTH OF THE AREA THROUGH THE WEEKEND...BEST CHC FOR SCT SHOWERS WILL BE ALONG THE NC/VA BORDER. ALSO...TEMPERATURES WILL BE COOLER THAN NORMAL AS NORTHEASTERLY FLOW CONTINUES TO FILTER IN SOME COOLER AIR. ONCE FRONT WASHES OUT AND NORTHEASTERLY FLOW WEAKENS BY MID WEEK...TEMPERATURES WILL RETURN TO NORMAL. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && AMS
Hazardous weather outlook, Jul 28, 3:46 PM EDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 346 PM EDT THU JUL 28 2005 NCZ003>006-019-020-VAZ032-043-044-058-292000- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-HENRY- PITTSYLVANIA-HALIFAX- 346 PM EDT THU JUL 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA AND NORTH CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE ACROSS THE AREA LATER THIS AFTERNOON AND INTO THIS EVENING. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...ISOLATED LARGE HAIL AND TORRENTIAL DOWNPOURS.THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY .SPOTTER INFORMATION STATEMENT... NCZ001-002-018-VAZ015-016-292000- ASHE-ALLEGHANY-WATAUGA-GRAYSON-CARROLL- 346 PM EDT THU JUL 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA AND NORTHWEST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE MOUNTAINS BY LATE THIS AFTERNOON INTO THIS EVENING. A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING ISOLATED DAMAGING WINDS...HAIL AND LOCALLY VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY .SPOTTER INFORMATION STATEMENT... VAZ007-009>014-017>020-022>024-033>035-045>047-059-WVZ042>045- 292000- TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-FLOYD-CRAIG- ALLEGHANY-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-FRANKLIN-BEDFORD- AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-CHARLOTTE-MERCER-SUMMERS- MONROE-GREENBRIER- 346 PM EDT THU JUL 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA...CENTRAL VIRGINIA...SOUTHEAST WEST VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE MOVING ACROSS THE AREA THIS AFTERNOON. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...ISOLATED LARGE HAIL AND TORRENTIAL DOWNPOURS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY .SPOTTER INFORMATION STATEMENT...
In the hours before
Local storm report, Jul 28, 5:19 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
519 PM EDT THU JUL 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 3 W BUENA VISTA CITY 37.73N 79.42W
07/28/2005 ROCKBRIDGE VA LAW ENFORCEMENT
TREES DOWN ALONG INTERSTATE 81.
0450 PM TSTM WND DMG 1 W BUENA VISTA CITY 37.73N 79.39W
07/28/2005 ROCKBRIDGE VA LAW ENFORCEMENT
TREES DOWN.
&&
WPERRYLocal storm report, Jul 28, 5:52 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
552 PM EDT THU JUL 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL COLLIERSTOWN 37.77N 79.58W
07/28/2005 1.25 INCH ROCKBRIDGE VA EMERGENCY MNGR
0425 PM TSTM WND DMG COLLIERSTOWN 37.77N 79.58W
07/28/2005 ROCKBRIDGE VA EMERGENCY MNGR
NUMEROUS TREES DOWN. WINDOWS BLOWN OUT IN HOUSES.
&&
AMSLocal storm report, Jul 28, 6:31 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
631 PM EDT THU JUL 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG CHILHOWIE 36.80N 81.68W
07/28/2005 SMYTH VA LAW ENFORCEMENT
TREES DOWN.
&&
WPERRYLocal storm report, Jul 28, 6:56 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
656 PM EDT THU JUL 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND GST 5 E ATKINS 36.87N 81.33W
07/28/2005 68 MPH SMYTH VA AWOS
&&
WPERRYSpecial weather statement, Jul 28, 8:20 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 820 PM EDT THU JUL 28 2005 NCZ004>006-020-VAZ044-058-290115- CASWELL-HALIFAX-PITTSYLVANIA-ROCKINGHAM-STOKES-YADKIN- 820 PM EDT THU JUL 28 2005 A LINE OF STRONG THUNDERSTORMS WILL BE MOVING INTO THE NORTHWEST PIEDMONT OF NORTH CAROLINA AND EVENTUALLY INTO SOUTHSIDE VIRGINIA THROUGH 11 PM. THE STORMS WILL MOVE THROUGH YADKIN COUNTY BETWEEN 735 PM AND 830 PM...REACHING STOKES AND ROCKINGHAM COUNTIES BY 915 PM. EXPECT DEADLY CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 45 MPH AND VERY HEAVY RAIN WITH THE STRONGEST STORMS. THESE STORMS...IF THEY HOLD TOGETHER WILL MAKE IT TO DANVILLE BY 1030 PM. BE PREPARED FOR THIS STORMS. STAY INDOORS AND AWAY FROM WINDOWS. IF TRAVELING... TORRENTIAL DOWNPOURS WILL CAUSE EXTENSIVE PONDING OF WATER ON THE ROADS. 05
Local storm report, Jul 28, 9:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
911 PM EDT THU JUL 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLOOD COVINGTON CITY 37.78N 79.98W
07/28/2005 COVINGTON VA LAW ENFORCEMENT
MAIN STREET AND OTHER STREETS IN THE CENTRAL PORTIONS OF
THE CITY HAD WATER 6 TO 7 INCHES DEEP ON THEM.
&&
DSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:27 PM EDT | Severe Thunderstorm Warning | RNK | Yadkin | 65 min |
| Jul 28, 10:06 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham | 42 min |
| Jul 28, 10:19 PM EDT | Severe Thunderstorm Warning | RNK | Caswell | 41 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.